Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)


Analytical problems of the asymptotic behavior of Markov functionals. II

Author: S. V. Degtyar'
Translated by: O. I. Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 78 (2008).
Journal: Theor. Probability and Math. Statist. 78 (2009), 15-21
MSC (2000): Primary 60K15; Secondary 60J25
Published electronically: August 4, 2009
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The asymptotic behavior of Markov functionals of a homogeneous ergodic Markov process is studied in this paper.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60K15, 60J25

Retrieve articles in all journals with MSC (2000): 60K15, 60J25

Additional Information

S. V. Degtyar'
Affiliation: Department of Higher Mathematics, Vadym Hetman Kyiv National Economic University, Peremogy Avenue 54/1, Kyiv 03057, Ukraine

PII: S 0094-9000(09)00758-3
Keywords: Markov functionals, homogeneous ergodic process
Received by editor(s): May 6, 2005
Published electronically: August 4, 2009
Article copyright: © Copyright 2009 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia